# SDR DALA2021042102322

- Difficulty date: April 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 76,364 hours, 10,004 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Crew Rest
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 THREE OXYGEN MASKS ARE DEPLOYED IN THE LOWER CREW REST FACILITY. CORRECTIVE ACTION: REPACKED 3 EACH OXYGEN MASKS LDMCR. REF A330 AMM 35-21. (7463710)
